# SDR FDEA201204261609

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E NR 11 SLAT TRACK CUT-OUT LOWER OTBD CORNER CRACK AT STATION XOS 721.   TRIMMED AND CARRIED OUT REPAIR IAW SRM 57-40-02, FIG 201, REV 49.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 114.
